Measurable, nonleavable gambling problems

  • authors:

    L. Dubins, Ashok P. Maitra, R. Purves, William D. Sudderth
  • published in

    : 1989
  • summary

    : The optimal return function for a Borel measurable gambling problem with a bounded utility function was shown by Strauch (1967) to be universally measurable when the problem is leavable in the sense that the gambler may terminate play at any time. The same is shown here for the more general class of nonleavable problems. Research supported by National Science Foundation Grant DMS-8801085.
  • related url


    Note: This link will take you to an external website. is not responsible for accessibility and content of external websites.

  • type

    : article in journal
  • publisher

    : Springer
  • is part of a publication

    : Israel Journal of Mathematics
  • volume

    : 67
  • issue

    : 3
  • original language

    : English
  • article pagination

    : start page: 257 - end page: 271
  • Article entered in GambLIB database on dec. 9. 2010, 09:12
  • Item added by staff